Alert archive / Texas / Flash Flood Warnings in 2023
Flash Flood Warning 13, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at May 23, 2023, 8:56 PM CDT for Howard County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2023, 8:56 PM CDT (01:56 UTC)
- Expired
- May 24, 2023, 12:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Howard County, TX
The radar
The Midland/Odessa radar (KMAF), 74 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 9:05 PM CDT | FLASH FLOOD | 2 N Big Spring, TX | REPORT FROM MPING: STREET/ROAD FLOODING; STREET/ROAD CLOSED; VEHICLES STRANDED. |
| May 23, 9:45 PM CDT | FLASH FLOOD | South Haven, TX | REPORT FROM MPING: STREET/ROAD FLOODING; STREET/ROAD CLOSED; VEHICLES STRANDED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 1.9 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 3830 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
433
WGUS54 KMAF 240156
FFWMAF
TXC227-240500-
/O.NEW.KMAF.FF.W.0013.230524T0156Z-230524T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Midland/Odessa TX
856 PM CDT Tue May 23 2023
The National Weather Service in Midland/Odessa has issued a
* Flash Flood Warning for...
Southwestern Howard County in western Texas...
* Until midnight CDT.
* At 856 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. The expected rainfall rate is 2
to 4 inches in 1 hour. Flash flooding is ongoing or expected to
begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Big Spring, Big Spring McMahon-Wrinkle Airpark and Big Spring
Country Club.
This includes the following streams and drainages...
Moss Creek, Beals Creek, Elbow Creek, Sulphur Springs Draw and
Mustang Draw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3232 10149 3232 10136 3222 10137 3212 10164
3226 10162
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR
$$
James DeBerry1 follow-up statement
676
WGUS74 KMAF 240209
FFSMAF
Flash Flood Statement
National Weather Service Midland/Odessa TX
909 PM CDT Tue May 23 2023
TXC227-240500-
/O.CON.KMAF.FF.W.0013.000000T0000Z-230524T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Howard TX-
909 PM CDT Tue May 23 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT
FOR SOUTHWESTERN HOWARD COUNTY...
At 909 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. The expected rainfall rate is 2 to 4
inches in 1 hour. Street flooding is being reported, which may lead
to road closures and stranded vehicles.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Big Spring, Big Spring McMahon-Wrinkle Airpark and Big Spring
Country Club.
This includes the following streams and drainages...
Moss Creek, Beals Creek, Elbow Creek, Sulphur Springs Draw and
Mustang Draw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3232 10149 3232 10136 3222 10137 3212 10164
3226 10162
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR
$$
James DeberryWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at May 23, 5:53 PM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, May 23, 5:53 PM CDT, 3 hours 3 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 553 PM CDT Tue May 23 2023 ...New AVIATION... .SHORT TERM... (This afternoon through Wednesday night) Issued at 114 PM CDT Tue May 23 2023 500mb RAP analysis shows subtle ridging across southern AZ/NM, providing northwest flow of around 25-30kts across our area. With prevalent low level moisture in place across the eastern zones (55- 65F dewpoints), this westerly flow helps sharpen up a dryline late this morning along the TX/NM state line, stretching southward through the Big Bend. The dryline mixes eastward towards the central Permian Basin through the early afternoon, pushing the 60F dewpoints into the far eastern zones. Efficient insolation this morning has sent temperatures well into the 80s already, pushing the low 90s in some spots. This and the good moisture combine into 1000-2000 J/kg of MLCAPE, with the better instability located east of the dryline. Between convective temperature being reached and localized lift along the dryline, convective initiation is expected around first across western Stockton Plateau 19-20z, followed by the plains around 20-21z. Ultimately, the placement of the dryline will be key to the location of CI in the plains. Storm coverage will not be as great as yesterday, but the focus for severe storms is across the northeastern Permian Basin and western Low Rolling Plains where the better CAPE is found. Environmental shear gradually increases from a measly 15-20kts to around 30kts by the early evening but convectively driven cold pools may locally enhance bulk shear to 40- 50kts. All modes of severe weather are possible with storms today with the primary threats being very large hail and damaging winds. If storms linger beyond 00z, SRH becomes enhanced by a strengthening LLJ which may aid in isolated tornado development across the far eastern zones. Depending on outflow boundary-based development, all storm activity should move out of the area by 06z tonight. Northwest flow persists through tomorrow as well, with the dryline having retreated up against the higher terrain tomorrow morning. Thanks to plenty of low level moisture in place scattered thunderstorms are possible initially off the higher terrain of the Davis Mountains and high New Mexico plains. From there, northwesterly flow could allow for upscale growth as storms move southeastward into the Permian Basin. Where storms initially develop in eastern New Mexico and available environmental instability and shear will determine where a potential MCS may move through tomorrow evening, whether it will hit the central/eastern Permian Basin, clip the eastern edge, or not develop at all remains to be seen. Any lingering boundaries from today's convection may locally enhance storm development as well. As for temperatures, lows tonight and Wednesday night will be right around normal with highs tomorrow being a touch cooler than today across the northern/northeastern Permian Basin owing to any precipitation from today/tonight. -Munyan && .LONG TERM... (Thursday through Monday) Issued at 114 PM CDT Tue May 23 2023 Upper ridge over Mexico Thursday will extend northward across the region with a low over WA/OR and its trough extending southward to CA. This pattern will continue Friday and Saturday. A cut off low develops over CA Sunday moving down across the state Monday... wobbling over Srn CA Tuesday and into Nrn Mexico Wednesday. On Thursday upper ridge builds over the western half of the country. High temperatures mostly in the 80s Thursday through Sunday with 90s along the Pecos and Rio Grande. Temperatures warm early next week with 90s becoming more widespread. Lows mainly in the 60s with a few 50s for higher elevation and Nrn Lea Co. SE wind Thursday and Friday will help to keep moisture in place with dewpts in the 60s. Been active this week with thunderstorms around the area... this will continue Thursday with a Marginal Risk running N-S along the NM/TX border. Thunderstorms continue over the higher elevations and Nrn Permian Basin Friday through Sunday shifting more to the east Monday. && .AVIATION... (00Z TAFS) Issued at 546 PM CDT Tue May 23 2023 VFR conditions will prevail next 24 hours. Convective chances this evening look best KMAF/KHOB, but chances too low to include attm. NAM brings in a stratus deck overnight, w/cigs as low as IFR KMAF/KHOB, but this is an outlier, and we've left them out for now, as well. Otherwise, return flow persists, but on the light side. Forecast soundings develop a cu field late Wednesday morning KFST, spreading through other terminals by mid-afternoon, w/bases 6-11kft agl. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 62 86 62 85 / 30 20 30 30 Carlsbad 61 94 63 89 / 0 10 10 30 Dryden 67 93 68 90 / 30 20 10 10 Fort Stockton 66 95 65 89 / 10 20 10 30 Guadalupe Pass 63 88 62 84 / 0 0 0 20 Hobbs 59 88 61 85 / 10 10 30 30 Marfa 55 90 56 87 / 10 10 10 30 Midland Intl Airport 63 89 63 87 / 10 20 20 30 Odessa 64 90 65 88 / 10 20 20 30 Wink 64 95 66 90 / 0 10 20 30 && .MAF WATCHES/WARNINGS/ADVISORIES... TX...None. NM...None. && SHORT TERM...16 LONG TERM....72 AVIATION...44
Hazardous weather outlook, May 23, 1:55 PM CDT, 7 hours 1 minute before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 155 PM CDT Tue May 23 2023 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-241900- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 155 PM CDT Tue May 23 2023 /1255 PM MDT Tue May 23 2023/ This Hazardous Weather Outlook is for southeast New Mexico, southwest Texas and western Texas. .DAY ONE...This afternoon and tonight. Thunderstorms are expected this afternoon and evening, with strong to severe storms possible, especially across portions of the Permian Basin and Lower Trans Pecos. Primary threats will include large hail, damaging wind, heavy rain, with a tornado or two possible. Heavy rain may also produce localized flooding and flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms are possible each day this week, with the greatest chance for severe thunderstorms over the Northeast Permian Basin and Davis Mountains. Large hail and damaging wind are the main concerns, though a tornado or two cannot be ruled out. Any storm that develops will also be capable of producing frequent lightning and locally heavy rain that could lead to flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon or tonight mainly across the Northeast Permian Basin. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
In the hours before
Local storm report, May 23, 7:47 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
747 PM CDT TUE MAY 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM TSTM WND GST 3 WNW FLUVANNA 32.90N 101.20W
05/23/2023 M61 MPH BORDEN TX MESONET
MESONET STATION 31 FLUVANNA 3W.
&&Special weather statement, May 23, 7:47 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
747 PM CDT Tue May 23 2023
TXZ052-063-240130-
Glasscock TX-Howard TX-
747 PM CDT Tue May 23 2023
...A strong thunderstorm will impact portions of northeastern
Glasscock and south central Howard Counties through 830 PM CDT...
At 747 PM CDT, Doppler radar was tracking a strong thunderstorm over
Forsan, or 13 miles southeast of Big Spring, moving east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Forsan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
western Texas.
&&
LAT...LON 3209 10126 3191 10127 3199 10147 3216 10144
3209 10121
TIME...MOT...LOC 0047Z 267DEG 20KT 3207 10136
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
93Special weather statement, May 23, 8:38 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
838 PM CDT Tue May 23 2023
TXZ051-052-240230-
Martin TX-Howard TX-
838 PM CDT Tue May 23 2023
...A strong thunderstorm will impact portions of central Howard and
east central Martin Counties through 930 PM CDT...
At 838 PM CDT, Doppler radar was tracking a strong thunderstorm near
Big Spring, moving east at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Big Spring, Coahoma, Sand Springs, Big Spring Country Club and Big
Spring McMahon-Wrinkle Airpark.
This includes Interstate 20 between mile markers 168 and 196.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
western Texas.
&&
LAT...LON 3219 10175 3225 10181 3248 10118 3218 10118
TIME...MOT...LOC 0138Z 275DEG 14KT 3228 10156
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
91Special weather statement, May 23, 8:44 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
844 PM CDT Tue May 23 2023
TXZ048-053-240230-
Mitchell TX-Scurry TX-
844 PM CDT Tue May 23 2023
...Strong thunderstorms will impact portions of eastern Mitchell and
southeastern Scurry Counties through 930 PM CDT...
At 844 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wastella to near Colorado City. Movement
was east at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Snyder, Colorado City, Loraine, Colorado City Airport, Inadale, Lake
Colorado City, Champion Creek Reservoir, Lake Colorado City State
Park, Dunn, Hermleigh and Buford.
This includes Interstate 20 between mile markers 211 and 228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
western Texas.
&&
LAT...LON 3209 10099 3269 10094 3262 10066 3209 10067
TIME...MOT...LOC 0144Z 289DEG 46KT 3254 10063 3237 10079
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
91Special weather statement, May 23, 8:47 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
847 PM CDT Tue May 23 2023
TXZ051-052-062-063-240230-
Midland TX-Martin TX-Glasscock TX-Howard TX-
847 PM CDT Tue May 23 2023
...A strong thunderstorm will impact portions of northwestern
Glasscock, northeastern Midland, southwestern Howard and southern
Martin Counties through 930 PM CDT...
At 847 PM CDT, Doppler radar was tracking a strong thunderstorm near
Stanton, or 8 miles north of Greenwood, moving east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Midland, Stanton, Lomax, Courtney and Stanton Municipal Aiport.
This includes Interstate 20 between mile markers 146 and 167.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
western Texas.
&&
LAT...LON 3206 10218 3214 10221 3221 10221 3234 10169
3205 10156
TIME...MOT...LOC 0147Z 267DEG 27KT 3215 10190
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
91Local storm report, May 23, 8:50 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
850 PM CDT TUE MAY 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 6 E CUTHBERT 32.47N 100.92W
05/23/2023 M2.00 INCH MITCHELL TX TRAINED SPOTTER
TRAINED SPOTTER MEASURED 1.9 INCH HAILSTONE
NEAR COLORADO CITY AIRPORT.
&&The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:07 PM CDT | Special Weather Statement | MAF | Howard | 38 min |
| May 23, 7:25 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Scurry | 65 min |
| May 23, 7:42 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Howard, Mitchell, Scurry | 63 min |
| May 23, 7:47 PM CDT | Special Weather Statement | MAF | Glasscock | 43 min |
| May 23, 7:53 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos, Terrell | 67 min |
| May 23, 7:56 PM CDT | Dust Storm Advisory | MAF | Borden, Glasscock, Howard, Mitchell, Scurry | 64 min |
| May 23, 8:00 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard | 60 min |
| May 23, 8:12 PM CDT | Severe Thunderstorm Warning | MAF | Scurry | 63 min |
| May 23, 8:38 PM CDT | Special Weather Statement | MAF | Howard | 52 min |
| May 23, 8:42 PM CDT | Severe Thunderstorm Warning | MAF | Howard, Martin, Mitchell | 63 min |
| May 23, 8:44 PM CDT | Areal Flood Advisory | MAF | Mitchell, Scurry | 3 hr |
| May 23, 8:44 PM CDT | Special Weather Statement | MAF | Mitchell | 46 min |
| May 23, 8:47 PM CDT | Areal Flood Advisory | MAF | Howard | 3 hr |
| May 23, 8:47 PM CDT | Special Weather Statement | MAF | Martin | 43 min |
| May 23, 9:42 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard | 36 min |
| May 23, 10:15 PM CDT | Special Weather Statement | MAF | Howard | 45 min |
| May 24, 2:46 PM CDT | Special Weather Statement | MAF | 29 min | |
| May 24, 3:11 PM CDT | Areal Flood Advisory | MAF | Brewster | 3 hr |
| May 24, 3:33 PM CDT | Special Weather Statement | MAF | Pecos | 27 min |
| May 24, 3:40 PM CDT | Special Weather Statement | MAF | Jeff Davis | 50 min |
| May 24, 3:50 PM CDT | Special Weather Statement | MAF | Brewster | 40 min |
| May 24, 3:59 PM CDT | Special Weather Statement | MAF | Pecos | 46 min |
| May 24, 4:08 PM CDT | Areal Flood Advisory | MAF | Brewster, Pecos | 3 hr |
| May 24, 4:09 PM CDT | Areal Flood Advisory | MAF | Brewster | 3 hr |
| May 24, 4:20 PM CDT | Areal Flood Advisory | MAF | Jeff Davis | 3 hr |
| May 24, 4:26 PM CDT | Special Weather Statement | MAF | 49 min | |
| May 24, 4:28 PM CDT | Special Weather Statement | MAF | Brewster | 47 min |
| May 24, 4:32 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Pecos | 42 min |
| May 24, 4:39 PM CDT | Special Weather Statement | MAF | Jeff Davis | 51 min |
| May 24, 4:59 PM CDT | Areal Flood Advisory | MAF | Jeff Davis | 3 hr |
| May 24, 5:07 PM CDT | Special Weather Statement | MAF | Brewster | 38 min |
| May 24, 5:20 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 55 min |
| May 24, 6:07 PM CDT | Special Weather Statement | MAF | Reeves | 53 min |
| May 24, 6:13 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 62 min |
| May 24, 6:41 PM CDT | Areal Flood Advisory | MAF | Brewster | 3 hr |
| May 24, 6:42 PM CDT | Special Weather Statement | MAF | Ward | 48 min |
Nearby
Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.